# SDR 9500779927

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND 12 INCH CRACK IN THE FS 1132 FRAME AT LONGERONS 17L - 19L.  REPLACED LOWER FRAME PER DWG 9911877 AND SRM 51-30-2.
